# SDR UALA2011101905646

- Difficulty date: October 19, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 47,027 hours, 18,676 cycles
- Engine: Iae V2522A5
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Malfunctioned
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR EXIT SLIDE WILL NOT STAY ARMED.   CAN'T RESET DOOR DUE GIRT BAR NOT RETRACTING.  PUT STRIKER LEVER IN THE ARM POSITION AND SAFETY WIRED.
